# SDR UIEA2014070600313

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 44,595 hours, 5,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP FWD GALLEY AT CARTS 705 & 706 NEEDS TO BE GLUED DOWN.  SECURED EMER LIGHT STRIP IAW MANUAL M39-13.
